zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings. (English) Zbl 1198.65100

Let E be a real Banach space and CE closed, convex and nonempty. A mapping A:D(A)EE ' is said to be γ-inverse strongly monotone if there exists γ>0 such that

(Ax-Ay,x-y)γAx-Ay 2 ,x,yD(A)·

The authors introduce an iterative process of the type:

x n-1 =Π C n-1 (x 0 );x 0 C 0 (C)arbitraryn0,

converging strongly to a common element of the set of common fixed points of the countably infinite family of closed relatively quasi-nonexpensive mappings, the solution set of a generalized equilibrium problem and the solution set of a variational inequality problem for a γ-inverse strongly monotone mapping in Banach spaces. The theorems of the paper improve, generalize, unify and extend several known results.

MSC:
65J15Equations with nonlinear operators (numerical methods)
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47J25Iterative procedures (nonlinear operator equations)
47J40Equations with hysteresis operators
65K15Numerical methods for variational inequalities and related problems
47H09Mappings defined by “shrinking” properties
References:
[1]Alber, Ya.: Metric and generalized projection operators in Banach spaces: properties and applications, Lecture notes in pure and appl. Math. 178, 15-50 (1996) · Zbl 0883.47083
[2]Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[3]Butanriu, D.; Reich, S.; Zaslavski, A. J.: Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. appl. Anal. 7, 151-174 (2001) · Zbl 1010.47032 · doi:10.1515/JAA.2001.151
[4]Genel, A.; Lindenstress, J.: An example concerning fixed points, Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031 · doi:10.1007/BF02757276
[5]Kamimura, S.; Takahashi, W.: Strong convergence of proximal-type algorithm in a Banach space, SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[6]Kohasaka, F.; Takahashi, W.: Strong convergence of an iterative sequence for maximal monotone operators in Banach spaces, Abstr. appl. Anal. 3, 239-249 (2004) · Zbl 1064.47068 · doi:10.1155/S1085337504309036
[7]Kumam, P.: A hybrid approximation method for equilibrium and fixed point problems for a monotone mapping and a nonexpansive, Nonlinear anal., hybrid syst. (2008)
[8]Mann, M. R.: Mean value methods in iteration, Proc. am. Math. soc. 4, 503-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[9]Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semi-groups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[10]Qin, X.; Cho, Y. J.; Kang, S. M.: Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces, J. comput. Appl. math. (2008)
[11]Reich, S.: Weak convergence theorem for nonexpansive mappings, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[12]Reich, S.: A weak convergence theorem for the alternating method with Bergman distance, Lecture notes in pure and appl. Math. 178, 313-318 (1996) · Zbl 0943.47040
[13]Rockafellar, R. T.: Monotone operators and the proximal point algorithm, SIAM J. Control optim. 14, 877-898 (1976) · Zbl 0358.90053 · doi:10.1137/0314056
[14]Su, Y.; Wang, D.; Shang, M.: Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings, Fixed point theory appl. (2008) · Zbl 1203.47078 · doi:10.1155/2008/284613
[15]Tada, A.; Takahashi, W.: Weak and strong convergence theorems for nonexpansive mappings and equilibrium problems, J. optim. Theory appl. 133, 359-370 (2007) · Zbl 1147.47052 · doi:10.1007/s10957-007-9187-z
[16]Takahashi, W.: Nonlinear functional analysis, (1988)
[17]Takahashi, W.; Zembayashi, K.: Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces, Nonlinear anal. 70, 45-57 (2009) · Zbl 1170.47049 · doi:10.1016/j.na.2007.11.031
[18]Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[19]Zegeye, H.; Shahzad, N.: Strong convergence for monotone mappings and relatively weak nonexpansive mappings, Nonlinear anal. (2008)
[20]Zegeye, H.; Problems, A. Hybrid Iteration Scheme For Equilibrium: Variational inequality problems and common fixed point problems in Banach spaces, Nonlinear anal. 72, 2136-2146 (2010) · Zbl 1225.47121 · doi:10.1016/j.na.2009.10.014